# SDR 07FDEA02448

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 40,456 hours, 8,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA78087
- Condition: Dented
- Location: Bs 1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT: DOORWAY CEILING AREA MAIN DECK CARGO FLOORBEAM LOWER FLANGE AT STA 1761, X = -100 FOUND DENTED.    [07-25-07]  REPAIRED AS PER EA 1-5310-112358.
